# SDR CA140709001

- Difficulty date: July 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,961 hours
- Engine: Pwa PW123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85330506125
- Condition: Corroded
- Location: Bs 550-593
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HEAVY MAINTENANCE VISIT, A VISUAL INSPECTION HAD FOUND THAT STRINGER 28S BETWEEN STATIONS 550 AND 593 WAS CORRODED AND REQUIRED REPLACEMENT. CORROSION WAS CLASSIFIED AS LEVEL 3.   STRINGER WAS REPLACED.  AIRCRAFT HOURS: 55816:41. CYCLES: 69487. (TC# 20140709001)
